# SDR AALA202011259006

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 20,400 hours, 5,629 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  BROKEN CABIN FLIGHT ATTENDANT SEAT FLASHLIGHT, DOOR 2R IN PASSENGER CABIN.  REPLACED CABIN FLIGHT ATTENDANT SEAT FLASHLIGHT, DOOR 2R IN PASSENGER CABIN.
